Equate Naproxen Sodium Tablets 220 Mg Pain Reliever/Fever Reducer 300 Ct

Equate Naproxen Sodium Tablets 220 Mg Pain Reliever/Fever Reducer 300 Ct

BY EQUATE

4.6 out of 5 stars
  • 5 Stars76%
  • 4 Stars18%
  • 3 Stars7%
  • 2 Stars0%
  • 1 Star0%
(45)

Description

Equate Naproxen Sodium Tablets 220 Mg Pain Reliever/Fever Reducer 300 Ct: Contains 200mg of naproxen sodium as active ingredient Effectively reduces fever and provides relief from body pain Not for people allergic to aspirin see more...

Top Questions No one has asked a question yet! Be the first!

Equate Naproxen Sodium Tablets 220 Mg Pain Reliever/Fever Reducer 300 Ct
Equate Naproxen Sodium Tablets 220 Mg Pain Reliever/Fever Reducer 300 Ct
Reviews (45)
Q&A (0)
Leave a Review
REVIEWS
Brook H.
Carthage , MS
404 reviews
Wellness Guru Expert Level 1
I love taking Naproxen during the colder months because it seems to be the only thing that helps the arthritis in my hands & fingers. Bought it at Walmart and will always be a repeat customer, completely satisfied recommend it to others because you don’t have to take many for them to be affective.
Erica N.
Revere, MA
26 reviews
The only thing that will help with back muscle pain. Use once and I can go a few days without my back muscles hurting. This brand is less expensive than others and just as effective.
skye o.
Sheboygan Fls, WI
152 reviews
While this is supposed to be stronger and you can take less pills. I feel like the risk of stomach bleeding and other complications may not be worth it due to it not lasting long.
Jessica D.
Jacksonville, FL
194 reviews
This works on arthritis types of pain pretty well and I have had many different injuries that I have been perscribed this by a doctor years ago and it works just as well as ibuprofen to me. I guess some people can't take certain things and they take this instead.
Michelle P.
Clayton , NC
22 reviews
I love the Equate Brand Sodium Naproxen for all my pain needs. You only need 1-2 pills and it knocks out my headaches, menstrual cramps, achy muscles. I buy them at my Walmart on 42/40. I will continue to purchase this brand because it's cheaper and works better than any other brand.
Sandy A.
11 reviews
This brand serves us well. My husband and I both use this product. The price is much better than the name brands. It works just as well as the name brands. I usually purchase this at my local Walmart. I would tell others that you don't have to buy the name brands to get the same pain relief. You get more product for your money.
Jerica C.
Salyersville, KY
295 reviews
Wellness Guru Expert Level 1
Naproxen is my go-to for pain relief. Horrible menstrual cramps will subside almost instantly when taking this medicine. I definitely recommend and I definitely will continue buying.
Natasha S.
Chambersburg
362 reviews
Wellness Guru Expert Level 1
I like Naproxen better than regular Ibuprofen. It's basically just a stronger version. i only have to take two for any pain instead of 3 Ibuprofens. It's not too expensive.
Heather R.
11 reviews
Equate is always my go to when it comes to medicine because it's the same ingredients as the expensive brands without the price. This "Alieve" look a like worms the exact same!
Malanie M.
Crown City , OH
288 reviews
We always buy the equate brand when buying Naprosyn sodium. Just like Aleve, it works great. In fact, I have noticed they have the exact same ingredients. So, I feel like when buying the name brand you are just paying for the name. This is so much cheaper have its just as effective! I always buy this!
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

Influenster Cashback
We recorded your visit.
Equate Naproxen Sodium Tablets 220 Mg Pain Reliever/Fever Reducer 300 Ct

was opened in another window. If you made a purchase Cash Back will be automatically added to your Ebates account tomorrow.

Please confirm your email.
If you have an existing Ebates account, make sure to enter your Ebates email

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.